# SDR REXA2022042700729

- Difficulty date: April 2, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20L IS CORRODED BETWEEN FS 295 TO FS 310. - REPAIRED STGR 20L FS 295-310 IAW EA CRJ953-13114 REV IR DATED 3/24/2022.
